I started taking lortabs 5 yrs ago 1 aday then 2 aday off on most on... .the last year mostly 2 but up to 4 i quit for 10 days twice . last mounth i did 1-1-1-.5-.5-.5-0-then 2-2-2-3-2-3 i just about had it liked i think but not . i heard that you can have a heart attact if you quit to fast i dont think thats true but it played on my mind .i recently strted working out run lift diet lost 50lb i fill good the more i fight my addiction or the worse i fill im winning the battle .my question is when is the worst over after 3 days when there out of your systum or is that when it gets bad
The good news is you are by no means a hard core addict. You will be feeling much better within a week. The main thing is stay active, continue to exercise, and drink as much water as you can. The more you sweat and urinate, the better and faster this will go. Take a good quality Multi vitamin high in magnesium, copper, and zinc. Double check with your doc to make sure these minerals are ok for you to take. You've almost got this licked! You should be very proud and not worry so much. During your weak moments, come here for support. So many caring people here are willing to support and cheer you on!
My very best wishes,
I think there probably are exceptions to this, but, the only 2 withdrawals a person could die from are alcohol and benzos ( tranquilizers) as you can have a seizure and seizures can be fatal. Most people don't die from those withdrawals either. If you will google the COWS sheet ( clinical Opiate withdrawal scale) it will give you the symptoms of withdrawal. It sounds like you are not going to have a bad time if you have gone this far and not had problems. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2010 • 2 answers
Acetaminophen/Hydrocodone - If you have been addicted to pain pills(Lortab/Hydrocodone) for around 4
Posted 14 Oct 2010 • 3 answers
Posted 6 Jun 2012 • 2 answers
Posted 10 Jul 2013 • 1 answer
Posted 14 Jun 2016 • 0 answers